# SDR FDEA2018080711940

- Difficulty date: July 21, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 97,795 hours, 41,578 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: AFA30931
- Condition: Corroded
- Location: Bs 1680-1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BAY, BS 1680 - 1701, BETWEEN STRINGERS 51L  & 51R FINGER DOUBLERS HAD SURFACE CORROSION.  REMOVED THE SURFACE CORROSION, CLEAN THE AREA, ALODINE, PRIMED, AND PAINTED IAW SRM 51-21-01, VOL 2.
